Continuity of homomorphisms into certain commutative Banach algebras

Dales, H.G. and McClure, J. P. (1973) Continuity of homomorphisms into certain commutative Banach algebras. Proceedings of the London Mathematical Society, 26 (1). pp. 69-81. ISSN 0024-6115

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Proceedings of the London Mathematical Society
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67736
Deposited By: ep_importer_pure
Deposited On: 27 Nov 2013 09:41
Refereed?: Yes
Published?: Published
Last Modified: 26 Jun 2019 11:23
URI: https://eprints.lancs.ac.uk/id/eprint/67736

Actions (login required)

View Item View Item